# SDR 2006FA0000180

- Difficulty date: February 10, 2005
- Submitted: February 27, 2006
- Operation: General aviation
- Aircraft: N7967N
- Make and model: Piper PA 28-180
- Aircraft serial: 285383
- Engine: Lyc O360*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: EBC302V
- Part serial: 97266
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT WENT OFF WITH AIRCRAFT SETTING ON RAMP, NO WIND AIRCRAFT HAS NOT FLOWN IN A NUMBER OF DAYS.  UNHOOKED BATTERY OVERNIGHT.  REHOOKED BATTERY IN MORNING, UNIT STILL ACTIVATED.  UNHOOKED BATTERY AND TAG UNIT AS INOPERATIVE AND REMOVED FROM AIRCRAFT.  (K)
